MathSciNet Relay Station
MathSciNet bibliographic data
MR752489 (86f:46012) 46B20 (46A45 47H10)
Landes, Thomas Normal structure and weakly normal structure of Orlicz sequence spaces. Trans. Amer. Math. Soc. 285 (1984), no. 2, 523–534.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement